# SDR ALGA098250

- Difficulty date: November 25, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Aircraft time: 6,766 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS8745
- Condition: Binding
- Location: Main Rotor
- Part time: 465 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING, ROUGH, AND AXIAL PLAY BEYOND MAX.  REPLACED W/NEW BY FLT MAINTENANCE.
